# SDR QMLA2021091020045

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7235
- Aircraft time: 3,711 hours, 14,519 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,711 hours, 14,519 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1350A15101
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT EXPERIENCED A YAW KICK, BURNING RUBBER SMELL AND FLI FAILURE.  NO LOSS OF FLIGHT CONTROLS OR OTHER INDICATIONS. PRECAUTIONARY LANDED AT AIRPORT MINUTES LATER. SUBSEQUENT FLIGHT CHECKS SHOWED LOSS OF ENGINE POWER AT A HOVER. INSUFFICIENT POWER AVAILABLE TO EVEN EXECUTE A NORMAL TAKEOFF. BLEED AIR VALVE WASN'T CLOSING UNTIL 98% NG AND BURNING SMELL STILL NOTICEABLE.
